Research ArticleOpen accessSome Stability Results on Krasnolslseskij and Ishikawa Fixed Point Iteration ProceduresM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 6,935 accessesView PDFCite
Author
2 articles in our journalsO. O. Owojori
Articles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessOn Some Stability Results for Fixed Point Iteration ProcedureM. O. Olatinwo, O. O. Owojori, C. O. ImoruJournal of Mathematics and Statistics, Vol. 2, Issue 1 · 31 Mar 2006 · 7,040 accessesView PDFCite